Ask an Eye Doctor and Get an Answer ASAP
Hi. I'm online and happy to answer your question today.
Prozac belongs to the class of drugs called SSRI's. SSRI's, like Prozac, can cause your pupils to dilate. This is nothing to be concerned about. I would, however, mention this fact to your prescribing doctor during your next routine visit just so she knows what is going on.
Here is a great article about things that can cause pupil dilation (Mydriasis):
Does this make sense to you?
And, now, the obligatory word from our sponsors: :o)
I hope that this information was helpful for you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you very much. Positive Feedback and/or Bonus is welcomed and appreciated.
I see that you are offline. We can use the Q&A system to 'text message' each other. An email will be sent to each of us every time something is posted to this thread.